# SDR QMLA2022020920008

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N115GH
- Make and model: Agusta A109E
- Aircraft serial: 11115
- Aircraft time: 3,279 hours, 9,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN IN FLIGHT. (REF QMLA2022012420007 AS WELL)
